# SDR SWAA2020102621261

- Difficulty date: October 6, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Rt Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CREASE BEAM CHORD AT BS 727 RBL 60 WL 208.  REMOVED CORROSION ON CREASE BEAM INNER CHORD IN AREA OF 4' BY 1'.  LOWEST REMAINING THICKNESS IS 0.060', OUT OF LIMITS, PER SRM 53-40-13-1A-1.  REMOVED CREASE BEAM INNER CHORD BS 673-727+5 RBL 75 WL 208, PER SRM 51-40-02-0G-0.  INSTALLED NEW CREASE BEAM INNER CHORD, PER SRM 51-40-02-0G-0 DWG 144A5900 DWG 144A5700 AND DWG 140A9861.
